# SDR HNAA2020010600012

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 36,608 hours, 32,517 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  691     32-49  2249601  03JAN20  CLT  CLOSE
      TAKEOFF CONFIG, BRAKES ARE STICKING. ATTEMPTED 6
      TIMES.
FACT  03JAN20  18:02  CLT
            REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSUR
            E SWITCH IAW AMM 32-44-07-400-801-A. PERFORMED OPS
            CHECK IAW AMM 31-51-00-700-801-A. OPS CHECK GOOD .
            LEAK CHECK GOOD. OK FOR SERVICE.
